For the last month or so I have been waking up and my knees and arm muscles and joints have been hurting. It something that just came on over night. I woke up one morning and felt like I was hit with a baseball bat around my elbows and knees. I went to my GP and he checked me out and said, it might be nerve pain. I do suffer from anxiety, but have never had any pain like this before, he gave me Lyrica, but that only seemed to make the pain worse. I was wondring since I do have bad disk in my neck and lower back, could this be causing the pain ? My right leg has been numb for about 15 years now and a doctor said it was sciatica. Could the disks in my back be causing this pain when I sleep ? I also noticed that I have a loud ringing in my ears. I had my hearing checked and they said, it was beautiful. I haven't change any meds. so I can rule that out. Any help would be greatly appreciated. I am so tired of this muscle pain, aching, throbbing whatever you want to call it. The strange thing about it is that sometimes it just goes away and then comes back in a day or two.
It can be the position u sleep in...it can be stress, it can be many things all rolled together .
U said no new meds, but certain meds even if u take them on and off for yrs, then start to use more regularly may cause the ringing in ur ears, many NSAIDS OTC can cause this....so since u have more pain lately u may be taking the meds more....??
Have u had a recent MRI to check the disks in ur back to see just how they may be shifting?
I do take Motrin 600mg., but only when I really need it. All my other meds. I have taken the same perscribed dose for many years. Haven't had an MRI on my back in about 10 years. They told me other then surgery there was only stronger pain killers they could give me rather than the Motrin and I said, no ! And my doctor was against the surgery.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.